Jump to content

Darken

Silver Member
  • Content Count

    651
  • Joined

  • Last visited

About Darken

  • Rank

  • Birthday 03/06/1970

Profile Information

  • Location
    Pennsylvania
  • Interests
    Cycling, Hiking, anything Outdoors.

Recent Profile Visitors

2,563 profile views
  1. HAPPY BIRTHDAY!

  2. Good Luck Ivax. Wellbutrin generally works well in combiunation with SSRI's so here is hoping the two work out for you. Please give it some time though, its takes a fair amount of time to stabilize in your system so you may have good days and bad days until things settle in around 6-8 weeks. Please keep us posted on your progress
  3. Welcome delicatedoll! I am on a similar mix of Lexapro and Wellbutrin and have found it to be an excellent combination. Just give the Wellbutrin some time, it takes longer then most AD's to settle into your system, but once it does hopefully you will feel some improvement. Take Care and keep us posted on the main forum!
  4. Hi Dancingmama, I wish you luck with your transition to Wellbutrin. Its a much different medicine then Effexor as it effects different isotopes in your brain. It tends to be more activating and should help you with quitting smoking as well as cause less or no sexual side effects. The other side is it can be tough to start up on as the side effects and roller coaster like effects happen to many people. Its important to be patient and give the medicine the full 8 weeks to settle it. If it does not work out for you, your withdrawl effects should be very minimal. Good luck to you with the switch and keep us posted on your progress.
  5. I've been on Lexapro for about 6 months now and having noticed a lack of energy...but I take it at night and Wellbutrin in the morning which as you may know is an energizing medicine. Not that I'm suggesting more meds for you, but perhaps talk with your doctor about other options to increase your energy....I guess I've been fortunate to this point.
  6. Hi Ashley, Glad you found the Wellbutrin gave you an immediate impact. The thing to remember is it may not last that long so don't be discouraged if it fades for awhile. In time as your body adjusts to the medicine you should start to feel good again, although maybe not with the intensity you are having now. Good luck and keep us posted on your progress.
  7. Hi data, I went from 300 to 450 because I didn't think it was doing enough and found the 450 to be a tad to much for my system. Had almost a buzzing in my head and near contant dizzyness. I went back to 300 after a few weeks and things leveled off nicely. I hope you have a better experience if you try the 450.
  8. Hi Staaaa, Cutting the tablet is not recommend with any of the Wellbutrin types. The extended released and the sustained each have a coating that once cut will dispense all of the drug into your system at once. Obviously not something you want to do, it may not be as big of an issue with the SR version but I still wouldn't do it, ask your doctor about starting with the 75 mg version which I think is the lowest in the SR formla and go from there. Good luck and let us know how things go
  9. Greetings onedayattatime, I think you will find if you look around our forum that many members have expereinced the highs and lows of startup with Wellbutrin. The honeymoon effect does not happen for everyone and of course the intensity varies from individual to individual. Some members here found the mood swings too much to handle, others were able to get through with little difficulty. In the end you should find things will level out in time and an overall stable situation should develop. You may not find it as intense as it is right now, but overall the desired effect should be positive. Startup as you can see can be challenging but things should calm down for you. Be sure to keep us posted on how things go.
  10. I'd love to tell you it gets better, but of course it varies for everyone so you may or may not get the relief your seeking. Your reasons for switching off of lexapro are understandable, but if you found it helped with your depression you may want to talk to your doctor about going on the Lexapro as well as the wellbutrin. This is the combination I am currently on and I find they work quite well together. They seem to counteract each others side effects and leave you feeling more balanced so to speak. Try to hang in there and make it to the 8 weeks, but if things don't improve to some degree in the near future it may be time to talk to your doctor about other options. Keep us posted on how your doing...
  11. Hi Trizzy, Your experiencing some fairly common effects from the Wellbutrin. I certainly experienced the anger problems for some time while on the 300XL version. I can't say it ever went totally away, but I can say it is not nearly as intense now as it was when I started up. Crying spells can be common too...all part of the adjustment to the medication. These can take some time to go away, perhaps even longer then the 8 week adjustment period for the medication. As always if things don't improve in say the 10 week period it may be time to discuss this with your doctor and see if there is something that can be done to help. It can be tough to adjust to this medication as you are finding so be sure to follow up with your doctor if things don't improve. Good luck and keep us posted on how your doing.
  12. Hi pbreno and to DF, As your finding out early Wellbutrin can certainly be more activating that SSRI's like Cymbalta or Prozac. This is going to take some getting used to for sure, but at the same time it should help you with motivation and as you noticed thoughts of looking forward instead of behind. You may have read its can take some time for significant improvement to show up, so be sure to be patient. It can be a challenging med to start up on for sure. I wouldn't worry to much about the traveling, you should have a good idea in a few days how the medicine is going to affect you, so if you think its going to be too much, just ask your doctor about stopping while your travelling. Good luck with your startup, be sure to read around here as you will find many members can relate to what you may be expereincing..
  13. Hi Lek, Sorry to read you've been having problems with the Wellbutrin. You wouldn't be the first person I've heard of who felt that Wellbutrin may have stopped being effective for them. I've not heard it mentioned as often as SSRI's mind you, but its certainly possible for any medication I would think. I've been on Wellbutrin for around a year and a half and certainly had periods of feeling pretty low, and even downright awful. I've been able to pull out of them quicker then I did without medication, so I just assume from my expereince that its not going to constantly keep me out of depression, but help me keep my head above water. This may not be the case for everyone and certainly if you have an extended period where things continue to get worse and worse it may be time to talk with your doctor about other options. Good luck and keep us posted on how things go
  14. Hi Shadowguy, I wouldn't worry to much about the honeymoon affect, it doesn't happen for everyone and isn't any indication whether your going to benefit from the medicine or not. It's certainly enough of a dose to get you started your just going to need a little patience to see it through. Wellbutrin in particular can take 6-8 weeks to really start showing any improvement for you. Try and be patient and hopefully in the long run you will start to feel the benefits.. Good luck and keep us posted on how your doing.
×
×
  • Create New...